# SDR IPXA2025071644664

- Difficulty date: July 3, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,060 hours, 25,463 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET FWD STRAP HAS CORROSION UNDERNEATH.  INSTALLED NEW STRAP IAW SRM 51-40-02
